Olanzapine-Induced Malignant Neuroleptic Syndrome

Neuroleptic Malign Sydrome (NMS), caused by antipsychotic therapy, which shows itself with mental status alteration, high fever, autonomic dysfunction and muscle rigidity. It is a rare idiosyncratic reaction with mortality risk. Aetiology is still unknown. NMS related mortality and morbidity can be...

Full description

Saved in:
Bibliographic details
Volume: 42
Main Author: Tuba Berra Saritas
Baris Çankaya
Alper Yosunkaya
Format: Journal Article
Language: English
Place of publication: Istanbul Aves Yayincilik Ltd. STI 01.09.2014
Turkish Anaesthesiology and Intensive Care Society
published in: Türk Anestezi ve Reanimsyun Dernegi Vol. 42; no. 5; pp. 288 - 291
Data of publication: 20140901
ISSN: 2149-0937
2149-276X
EISSN: 2149-276X
Subjects:
Online Access: Fulltext
Database: ProQuest Central (Corporate)
Nursing & Allied Health Database
Health & Medical Collection
ProQuest Central (purchase pre-March 2016)
Hospital Premium Collection
Hospital Premium Collection (Alumni Edition)
ProQuest Central (Alumni) (purchase pre-March 2016)
ProQuest Central (Alumni Edition)
ProQuest Central Essentials
ProQuest Central
ProQuest Central Korea
Health Research Premium Collection
Health Research Premium Collection (Alumni)
ProQuest Health & Medical Complete (Alumni)
Nursing & Allied Health Database (Alumni Edition)
Health & Medical Collection (Alumni Edition)
Nursing & Allied Health Premium
Publicly Available Content Database
ProQuest One Academic Eastern Edition
ProQuest One Academic
ProQuest One Academic UKI Edition
ProQuest Central China
PubMed Central (Full Participant titles)
Database information Databases - DBIS